# SDR MASA200501007

- Difficulty date: December 7, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 15,203 hours, 11,520 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Part serial: 6584
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 15,284 hours, 11,597 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7298 ORD - LT THRUST REVERSER UNLOCK MESSAGE ON TAKEOFF ROLL OUT.  MAINTENANCE REMOVED AND REPLACED FLEX LINE AND THE ACTUATOR.
